# SDR GUUA02170601

- Difficulty date: February 17, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Rt Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RIGHT FIRE DISCHARGE ANNUNCIATOR ILLUMINATED INTERMITTENTLY.  INSPECTED THE RIGHT FIRE PROTECTION SYSTEM, NO DEFECTS NOTED.
